Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

123 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Will yoga or medication cures heart attack ?

Panic anxiety attack for 6-8 yrs with stress work will cause heart attack? Yoga or medication will cure the condition?
Mon, 14 Dec 2009
Report Abuse
Question is related to
Diseases and Conditions ,   ,   ,  
  User's Response
's  Response
The panic attacks themselves aren't going to cause a heart attack. As long as you've had panic disorder i'd talk to your doctor about medication. Yoga would be great for a stress relief though. Good Luck.
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

What is the right aspirin and the right dosage to prevent heart attacks ?

doctor1 MD

Hi Sir, Through out the internet i have been reading about cardiac arrest and heart attacks....I want to know are both the same or two different things. Plus my grandfather died a few years back when he was on a trip and none of our family memebers were around him, so only with the aftermaths we realized he had a heart attack, we wr informed by the doctors that he had a Massive heart attack . Also he had some internal bleeding in his brain acompanied with blood from his mouth, nose and ears. though he had no habits of drinking neither was he under any medical supervision or drugs, infact he used to practise yoga every morning and had been fit till his last. So if anyone could tell me what exactly happened to him would be highly useful to me and my family...and would have triggered the heart attack...

doctor1 MD

hello dr. well my uncle got heart attack on saturday ,we took him to hospital he was admitted there 3 days on 3rd day he got his angiography report and discharged by the hospital s authority,they said they he had mild disease which will be cured by using medicine, we bring him tgo home after one day when we started giving medicine.after one hour when we gave medicine he said that i m feeling weired and he can t say any one s name ,mean he can recognoised but he can t articulate the words and names of reletives who are infront of him.please give me some suggestion, his age is 50 years and wait will be 70-75 kg

Recent questions on  Anxiety

doctor1 MD

I feel a little silly asking a doctor questions online, but I'm nervous...I can't get into the dr today and nervous about something...just want my mind put to ease. I have anxiety so I may be making these symptoms worse then they are.....



I have a little blood in my stools, abdominal pain and I have to pee a lot (not pregnant). On top of it all I'm SO TIRED all of the time......I'm thinking the worse, and hoping its just a UTI or something, please let me know your thoughts. Should I sit and worry all day?? UGH!!!

doctor1 MD

Hi,I am 23 years old, 6ft'1 and weigh 210 pounds. Two weeks ago, I suddenly became constipated after eatting lunch. In addition, I developed a dull but annoying pain in my lower left abdomen, near my hip. The weird thing is I have bowl movements but not normal ones like I am used too. I have an issue with anxiety and prescribed medication for it. However, I no longer take it, but I do have manageing my stress and anxiety. I saw my doctor yesterday and he said it could be a gi bug and could have developed because of stress.

doctor1 MD

I don t know what is wrong with me. I have been having moderate diaherra for the past 3 days now and I can barely keep water down. Just recently I have been having panic attacks/heart racing for the last 3 hours now and I don t know if I should go to the ER.

doctor1 MD

recently, i feel like i have to pee about every half hour to 45 minutes. however, when i do, very little comes out. this occurs during school or when im out with my friends, but not when im at home. do you think this is a medical condition? or maybe just anxiety?

doctor1 MD

Hi. I am a bit concerned about the dose of lorazepam that i take. 1mg split in 0.5 morning and evening. It's been 1 month since i started this treatment, along with 10 mg of Cipralex . My psychiatrist said to stay another month on lorazepam due to...

doctor1 MD

I have fluttering in My upper stomach while sitting. Don't notice while standing. It appears worse when I breath out. Does not hurt just flutters

doctor1 MD

I just got a recall back from a mammogram app. I'm very scared, what could it be if not cancer?